Models of Function Type for Commutative Symmetric Operator Families in Krein Spaces
Vladimir Strauss
Abstract and Applied Analysis, 2008, vol. 2008, 1-40
Abstract:
Commutative symmetric operator families of the so-called ð · + _ -class are considered in Krein spaces. It is proved that the restriction of a family of this type on a special kind of invariant subspace is similar to a family of operators adjoint to multiplication operators by scalar functions acting on a suitable function space.
Date: 2008
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2008/439781.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2008/439781.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:439781
DOI: 10.1155/2008/439781
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().